# SDR HNAA2019111400358

- Difficulty date: October 10, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,933 hours, 43,685 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut Plate
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 PROTACTOR ATTACH POINT NUT PLATE IS MISSING....FIX: PERFORMED INTERNAL DOUBLER REPAIR IAW EO1-55-19-0494.   NOTE:A/C IN HVY CHK (ABI)
